TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 28·Issue 1·February 2025·20 Articles

Volume 28, Issue 1

Articles

Open Access Research Article·pp. 1–15·Vol. 28, Issue 1Feb 2025

A generalization of ElGamal signature variants over elliptic curves

M. Ihia, O. Khadir

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1637

In this paper: The ElGamal signature is a scheme invented by Taher Elgamal in 1984 based on the problem of the discrete logarithm. In our day, there are several variants of this signature. In this paper, we will pre...

AbstractReferencesFull Text PDF (248 KB)Views: 298Downloads: 128Citations: 0
Open Access Research Article·pp. 17–27·Vol. 28, Issue 1Feb 2025

Left generalized homoderivations in 3-prime near-rings

Samir Mouhssine, Abdelkarim Boua

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1639

In this paper: In this paper, the structure of 3-prime near-rings with left generalized homoderivation satisfying certain conditions on a semigroup ideal will be investigated. After that, we’ll provide examples to e...

AbstractReferencesFull Text PDF (252 KB)Views: 209Downloads: 117Citations: 0
Open Access Research Article·pp. 29–42·Vol. 28, Issue 1Feb 2025

On the central resolver set of the edge coronation graphs

Liliek Susilowati, Slamin Slamin, Utik Maulida, Nenik Estuningsih, Siti Zahidah, S. Prabhu

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1819

In this paper: Graph theory as part of mathematics, has experienced significant development from the theoretical aspect, one of it is the theory of metric dimension. The concept of metric dimensions has evolved grea...

AbstractReferencesFull Text PDF (409 KB)Views: 413Downloads: 117Citations: 1
Open Access Research Article·pp. 43–59·Vol. 28, Issue 1Feb 2025

A study of 1-absorbing intuitionistic fuzzy ideals of commutative semirings

E. Mehmet Ozkan, Serkan Onar, Ayten Ozkan, Ilayda Kaplan

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1833

In this paper: The primary objective of this investigation is to offer an extensive and thorough comprehension of the characteristics, attributes, and operational tendencies inherent in 1-absorbing intuitionistic fu...

AbstractReferencesFull Text PDF (323 KB)Views: 227Downloads: 114Citations: 0
Open Access Research Article·pp. 61–76·Vol. 28, Issue 1Feb 2025

Inverse n-dominating sets in vague graphs with application in decision making

S. Banitalebi, R. A. Borzooei

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1835

In this paper: Compared to other graph models, vague graph models are more compatible and flexible in modeling situations with imprecise information.The goal of thise study is to introduce the nations of inverse vag...

AbstractReferencesFull Text PDF (631 KB)Views: 170Downloads: 110Citations: 0
Open Access Research Article·pp. 77–86·Vol. 28, Issue 1Feb 2025

Reduced Sombor index of graphs

Shiikhar Dorjsembe, Lkhagva Buyantogtokh, Batmend Horoldagva

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1845

In this paper: Gutman developed the concept of Sombor indices and it was shown that any vertex degree-based graph invariant can be viewed as a reduced Sombor-type index. In the paper, we investigate extremal graphs...

AbstractReferencesFull Text PDF (230 KB)Views: 426Downloads: 117Citations: 0
Open Access Research Article·pp. 87–100·Vol. 28, Issue 1Feb 2025

Fuzzy extended filters of MS-algebras

Ahmed Gaber, M. A. Seoud, Mona Tarek

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1857

In this paper: In this article, extended fuzzy filter of s fuzzy filter χ  is presented, notated by  γχ,W  with W ⸦ L.  The features of γχ,W  are investigated. Furthermore, the strong fuzzy filter is introduced, don...

AbstractReferencesFull Text PDF (353 KB)Views: 229Downloads: 104Citations: 0
Open Access Research Article·pp. 101–111·Vol. 28, Issue 1Feb 2025

General Sombor index of graphs and trees

Kinkar Chandra Das, Muhammad Imran, Tomáš Vetrík

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-1918

In this paper: Topological indices such as the general Sombor index are studied because of their extensive applications. For c, g ∈ ℝ, the general Sombor index for a graph H is SOc,g(H) = ∑vw∈E(H) ([dH(v)]c +[dH(w)c...

AbstractReferencesFull Text PDF (222 KB)Views: 382Downloads: 146Citations: 4
Open Access Research Article·pp. 117–129·Vol. 28, Issue 1Feb 2025

A novel multiphase encryption strategy with Fibonacci numbers and matrices

Triveni Domada, S. Ashok Kumar, Gudela Ashok, D. Chaya Kumari

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2069

In this paper: This paper proposes multiple encryption methods that secures plaintext by integrating various techniques, including the application of graph theory to trees, Fibonacci matrices, and affine transformat...

AbstractReferencesFull Text PDF (286 KB)Views: 267Downloads: 130Citations: 0
Open Access Research Article·pp. 131–141·Vol. 28, Issue 1Feb 2025

Characterization of ideals of Q-algebras related to its G-part

Ananya Anantayasethi, Jörg Koppitz

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2071

In this paper: In this work, we study the G-part of Q-algebras A, i.e. the set G(A) = {w ∈ A | 0w = w}. We show that G(A) is an abelian group, whenever G(A) is an ideal and characterize all Q-algebras A such that G(...

AbstractReferencesFull Text PDF (299 KB)Views: 317Downloads: 98Citations: 1
Open Access Research Article·pp. 143–159·Vol. 28, Issue 1Feb 2025

Exploring secure communication through artistic graph creation

H. R. Medini, Sabitha D’Souza, C. Devadas Nayak, Pradeep G. Bhat

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2101

In this paper: Creating art through mathematics can provide a unique way to communicate complex ideas, patterns and concepts in an aesthetically pleasing manner. Translating complex data into a visual representation...

AbstractReferencesFull Text PDF (1.3 MB)Views: 262Downloads: 100Citations: 0
Open Access Research Article·pp. 161–183·Vol. 28, Issue 1Feb 2025

Association schemes in encrypting two dimensional data

Anuradha Sabharwal, Pooja Yadav, R. K. Sharma

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2118

In this paper: A new Crypto-Stegano system is proposed using Random Matrix Transformation on relations of association schemes based on finite abelian groups associated with Arnold tranform and concealing the encrypt...

AbstractReferencesFull Text PDF (4.8 MB)Views: 230Downloads: 111Citations: 0
Open Access Research Article·pp. 185–204·Vol. 28, Issue 1Feb 2025

Enhancing the randomness of a symmetric cryptographic technique based on linear 1-D cellular automata

A. Yasmin, R. Venkatesan, K. Gaverchand

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2133

In this paper: In today’s digital age, concerns over data privacy and the escalating threat of cyber attacks underscore the necessity for an innovative cryptographic algorithms to safeguard textual data. This paper...

AbstractReferencesFull Text PDF (1.7 MB)Views: 275Downloads: 106Citations: 1
Open Access Research Article·pp. 205–216·Vol. 28, Issue 1Feb 2025

Coincidence of modified Pell numbers and sums of two Jacobsthal numbers

Ahmed Gaber, Mohiedeen Ahmed

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2138

In this paper: Let {qr}r ≥ 0 and {Jr}r ≥ 0 denote Modified Pell and Jacobsthal numbers sequences, respectively. We solve the equation qr = Js + Jt using Matveev’s fundamental variant of Baker’s linear forms theory....

AbstractReferencesFull Text PDF (227 KB)Views: 333Downloads: 110Citations: 1
Open Access Research Article·pp. 217–237·Vol. 28, Issue 1Feb 2025

A suitable key agreement protocol for autonomous vehicle and digital twin using ECC

Fauzia Hassan, Vinod Kumar, Anil Kumar Nishad, Mukesh Kumar Sharma, Pranav Dass

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2140

In this paper: Autonomous vehicles (AVs) are transforming transportation, and their development and operation depend more and more on digital twins (DTs). DTs are virtual representations of AVs that can be used to r...

AbstractReferencesFull Text PDF (618 KB)Views: 288Downloads: 182Citations: 0
Open Access Research Article·pp. 239–247·Vol. 28, Issue 1Feb 2025

On the uniqueness of almost prime submodules within cyclic uniserial modules

I Gede Adhitya Wisnu Wardhana, Fariz Maulana, Nor Haniza Sarmin

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2194

In this paper: A uniserial module is a module that satisfies both ascending chain condition and descending chain condition, which makes a uniserial module an Artinian module and a Noetherian module at the same time....

AbstractReferencesFull Text PDF (220 KB)Views: 251Downloads: 121Citations: 0
Open Access Research Article·pp. 249–265·Vol. 28, Issue 1Feb 2025

Enhancing SDN security : Mitigating DDoS attacks with robust authentication and shapley analysis

Monika Dandotiya, Ajay Khunteta, Rajni Ranjan Singh Makwana

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2219

In this paper: SDN (Software-Defined Networking) revolutionized network administration by splitting the control plane from the data plane, allowing for centralized control also improved network flexibility. However,...

AbstractReferencesFull Text PDF (784 KB)Views: 317Downloads: 138Citations: 1
Open Access Research Article·pp. 267–279·Vol. 28, Issue 1Feb 2025

Graded S-r-ideals

Alaa Melhem, Rashid Abu- Dawwas, Rahaf Ghozlan

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2200

In this paper: Let G be a group, R be a commutative G-graded ring with nonzero unity, S be a multiplicative subset of homogeneous elements of R and P be a graded ideal of R with P ∩ S = ϕ. In this article, we introd...

AbstractReferencesFull Text PDF (303 KB)Views: 225Downloads: 114Citations: 0
Open Access Research Article·pp. 281–302·Vol. 28, Issue 1Feb 2025

On the Cayley type graph construction and characterization associated with ternary semigroups

Melvin Varghese, G. Sheeja

Published Online: 28 Feb 2025DOI: 10.47974/JDMSC-2231

In this paper: Cayley graphs of binary semigroup was introduced by Bohdan Zelinka. We introduce two Cayley type graph construction from ternary semigroups. The graph of first kind Ch(T, B) is a oriented hypergraph a...

AbstractReferencesFull Text PDF (1.5 MB)Views: 306Downloads: 111Citations: 0